We pride ourselves on having the friendliest
and most welcoming forums for moms and moms to be! Please take a moment
for free so you can be a part of our growing community of mothers.
If you have any problems registering please drop an email to firstname.lastname@example.org.
Our community is moderated by our moderation team so you won't see spam or offensive messages posted on our forums. Each of our message boards is hosted by JustMommies hosts, whose names are listed at the top each board. We hope you find our message boards friendly, helpful, and fun to be on!
Well my appointment went fairly well yesterday. Dr spent alot of time with me,and my Mom. I gave her my journel I have been keeping up on with my fever log,mood log,and health log. She read it all,and then asked for it again because she wanted to read something else out of it again....so I know she was interested. Bad thing...well,good for her,bad for me. She is leaving on April 6th,that will be her last day. She is pregnant again(just had a baby summer/fall 2006). She wants to be a SAHM for awhile. She felt terrible because we are FINALLY figuring out pieces to this puzzle. She also was the one to inform me that my therapist is ALSO leaving the facility. She asked me to continue with Barb(therap[ist) until she leaves....then to get a referral from my family doctor for a therapist that deals SCRICTLY with chronically ill persons. Basically asking me to not go back to the far west ceneter...like they are obvioulsy NOT meeting my needs.
So...after talking with me and My Mom and has dx me with "partial bipolar"....she has been struggling with this for awhile because of ALL the meds I take,being that they may be causing this behavior. She isnt even 100% set on that particular dx. She does believe I am having manic depressive behavior...but she said to put that "bipolar" on me is a hard dx...unless she is 100% sure.
She has put me on a mood stabilizer called Lamictal(Lamotrigine). I have to start at 25mg and gradually go up to 100mg so it's not too much at once....and I need to continue my 30mg of Paxil until we know this drug works for me. She said it MAY cause a rash in like 10% of people taking it...but otherwise very little side effects. I am to continue with the Klonopin,weining down...should be done with that crap in about 2 weeks. She also took me off the Trazodone and put me on Ambian CR...so hopefully my getting up at 3am every night to use the dang toliet,I SHOULD actually be able to get back to sleep....as it is a delayed release tablet.
You all know I had my U/S of the gall bladdar. They were looking for specific gull stones. I have NONE...good! However because I am still having right sided pain I have to go ion for further testing on my gall bladdar. They say it will take about 2 hours and basically they are looking for diseased gall bladdar...great. I cant change it,I cant fix it...so what ever will be,will be. I dunno...they gotta hook me up to IV and give me the dyes and whatever else they do...the testing is called "Hida"
I am most likely not going to be on over the next few days...just always so much happening and I am sooo not coping. It's the same as before...if I am not crying,I am annoyed,or distraught. I cant remember joy right now,smile...whats that? I am just so depply depressed....amoung other weird things happening to me. Like my fever....I'm working on like 6 weeks + with a fever...this just isnt right. I feel like I am dying or something. Because I just DONT KNOW what is happening to me.
I really love you girls!
ETArednisone *may* cause maniac depressive behavior AND so can Multiple Sclerosis...so I have two srikes. I wasnt always this way. I just want ME back,so bad!
****Auto Immune Girls....I will try to drop by at least once a day...but right now I cant promise anything. I gotta fix me right now. Just know I ALWAYS am thinking about you and I miss you! Just need time...*****
__________________ Nichole,Mommy to Emily and Ryan
<div align="center"></div><blockquote><div align="center">
Reading your post brought tears to my eyes. I hope something can get figured out soon. I know my sister has some really trying days with MS, I can't imagine adding anything else to it. I hope the Ambian helps you get back to sleep, it worked well for me when I was on it.